Skip to content
WE ARE NOW SHIPPING PRODUCTS NATION-WIDE!
WE ARE NOW SHIPPING PRODUCTS NATION-WIDE!
Health Store Pharmacy Health Education My Meds
Description
Directions
Ingredients
Warnings

Children's Tylenol® Cold & Cough suspension liquid relieves children's cough and cold symptoms, so they can feel like themselves again.

Each 5 ml or 1 teaspoon contains 160 mg of acetaminophen for relief from aches, pains, and fever; 7.5 mg of dextromethorphan hydrobromide for cough suppression; 15 mg of pseudoephedrine hydrochloride for relief of nasal congestion; and 1 mg of chlorpheniramine maleate for relief of runny noses and sneezing.


Medicinal ingredients (each 5 ml or 1 teaspoon contains): Acetaminophen 160 mg, dextromethorphan hydrobromide 7.5 mg, pseudoephedrine hydrochloride 15 mg, chlorpheniramine maleate 1 mg.

Non-medicinal ingredients: Butylparaben, cellulose, citric acid, corn syrup, FD&C Red #40, flavour, glycerin, polysorbate 60, propylene glycol, purified water, sodium benzoate, sorbitol, xanthan gum.

Keep out of the reach of children. Do not exceed the single and maximum daily dose. Overdose may cause severe or possibly fatal liver damage. May cause drowsiness or excitability. Do not use to sedate a child. Do not use when child is engaged in activities requiring mental alertness. Ask a doctor or pharmacist before use if your child has a serious kidney or liver disease, has heart or thyroid disease, high blood pressure, diabetes, glaucoma, difficulty in urination, asthma, or chronic lung disease, or is on other medication, including natural health products, prescription drugs, or non-prescription drugs. Stop use and talk to a doctor if your child feels nervous, dizzy, or cannot sleep. Consult a doctor if fever lasts more than three days, sore throat pain lasts more than two days, or symptoms last more than five days. If symptoms worsen, or are accompanied by a high fever (>38°C), or the production of thick yellow/green phlegm, talk to a doctor. Do not use if your child is allergic to any of the ingredients. Discontinue use if allergic reactions such as wheezing, rash, or itching develop. Side effects may include: allergic reaction, breathing difficulties, convulsions, drowsiness, hallucinations, and rapid heart rate.

Children (6 to under 12 years): For accurate dosing, follow instructions carefully. Shake well before use. Remove cap and squeeze dose into dosing cup. The enclosed measuring cup has been specially designed for use with these products. Use only the enclosed measuring cup to dose. Take 10 ml (2 teaspoons) every four to six hours, as needed. Do not give more than four doses per day.

Similar Products